# SDR IPXA11566550

- Difficulty date: May 1, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CREW ENTRY DOOR LWR SILL UPPER SURFACE HAS SEVERAL GOUGES, BS 298-323, WL 215, LBL 64.  R & R IAW SRM 51-40-02-0G; SRM 53-10-15-1A1; SRM 53-10-15-OI 1  SRM 51-40-05-0G; DWG 141N8326; SRM 51-20-01-0G; SRM 51-20-05-0G.
